Wow78 Index du Forum
S’enregistrerRechercherFAQMembresGroupesConnexion
Why Opiates Make You Throw Up Or Feel Nausea

 
Répondre au sujet    Wow78 Index du Forum » Informations sur le forum » L'équipe Sujet précédent
Sujet suivant
Why Opiates Make You Throw Up Or Feel Nausea
Auteur Message
JensenBreck
Sergent-chef
Sergent-chef

Hors ligne

Inscrit le: 29 Aoû 2017
Messages: 105
Masculin
Reputation: 112
Moyenne de points: 1,07

Message Why Opiates Make You Throw Up Or Feel Nausea Répondre en citant
Hello All,
Man i never use a needle more than a day an always new filters clean shot glass an first time i got really cold an head ache .. No way to check my temp ...got a nauseated feeling an kinda weird for a few mins ..... But i got a new hoodie 80% cotton never washed an hit my main highway then it hit about 15 to 30 mins ...... I feel stupid lol but its been like 3 hrs an feeling betterish took immune health pills tylenol an a hot bath an pounding water ...... I do use cig filters for roll ur own an an never 2 times so u really think the hoodie did it ......
Thanks

More Details
motion graphics video examples


Ven 13 Oct - 06:19 (2017)
Publicité






Message Publicité
PublicitéSupprimer les publicités ?

Ven 13 Oct - 06:19 (2017)
Montrer les messages depuis:    
Répondre au sujet    Wow78 Index du Forum » Informations sur le forum » L'équipe Toutes les heures sont au format GMT + 1 Heure
Page 1 sur 1

 
Sauter vers: 

Index | créer un forum | Forum gratuit d’entraide | Annuaire des forums gratuits | Signaler une violation | Conditions générales d'utilisation